# SDR ASAA2023010641477

- Difficulty date: January 6, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 34,115 hours, 10,809 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: QA07995
- Part serial: 14089
- Condition: Faulty
- Location: #2 Engine
- Part time: 16,026 hours, 4,831 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 ENG FUEL FILTER BYPASS LIGHT. GROUNDED - YES. REMOVED AND REPLACED FUEL FILTER DIFFERENTIAL PRESSURE SWITCH REF B737-900 AMM 73-34-01.
